# SDR SCNA20250604194

- Difficulty date: May 29, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N5227A
- Make and model: Boeing 737-8
- Aircraft serial: 0
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTALSTAB RIB IS CRACKED AT STAB STA 92.7 #2 STIFFENER.   REMOVED DAMAGE AND REPAIRED L/H HORIZONTAL STAB RIB @ STAB STA. 92.7 #2 STIFFENER PER SRM 55-10-09-2R-4, FIG 202
